Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Dizziness, feeling hot near heart and diarrhea after taking Onglyza. Can I take amlongA?

Hi doctor! I m a DDS,I get HTA for 15 years . I took amlong A and diamicron 30mg(2tablets) per day for more 10 years.Last week I came to see doctor to take examination about the situation of diabet . My blood suger is 6.92mmol/l and HbA1c : gycated Hb 9.9ad HbA1c:8.00 The doctor replace amlongA by midicardis and diamicron by glucophage(2pills per day) and onglyza, atorvastatin . After I drink these medicine I feel dizzy , feeling hot in my heart , diarrehea... Can I stop these medicne and use amlongA and glucophase? Thankyou. Nguyenvan thiem DDS.
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thank you for your query and Welcome to HCM forum.

You are Diabetic and Hypertensive for 15 years and on medication for 10 years.

The most common side effects of Midicardis are feeling of dizziness or passing out, headache, signs of high potassium (slow heart rate, muscle weakness, tingly feeling), cough that does not go away, diarrhea, abdominal pain, nausea etc.

Whereas the side effects of glucophage + onglyza are signs of low blood sugar e.g. anger, shaking, a fast heartbeat, confusion, or sweating; abdominal pain, diarrhea, headache etc.

My personal opinion is you should consult with your physician to change the medication. Never use any anti-hypertensive or anti-diabetic medication without the advice of a doctor as it can become very dangerous.

Hope this helps. Wish your good health.
Answered: Fri, 9 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor